Lancaster EPrints

Phase averaging in one-dimensional random systems

Lambert, Colin and Thorpe, M. F. (1982) Phase averaging in one-dimensional random systems. Physical Review B, 26 (8). pp. 4742-4744. ISSN 0163-1829

Full text not available from this repository.

Abstract

We calculate the resistance of a random sequence of scatterers and show that, in general, the phase uncertainty does not increase with the length of the wire. We elucidate the special circumstances under which phase averaging is appropriate.

Item Type: Article
Journal or Publication Title: Physical Review B
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 58060
Deposited By: ep_importer_pure
Deposited On: 22 Oct 2012 11:34
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58060

Actions (login required)

View Item